# SDR REXA2020030400282

- Difficulty date: February 15, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS BTW FS=477.40 / FS=669.40 AND LBL 9. (CPAX) (SM) (TCI:53-20-245).                         
""FLOOR SEAT RAILS BTW FS=477.40 / FS=669.40 AND LBL 9 WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12).                                   
"
